MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE ADULT MANUAL RESUSCITATOR; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL AIRLIFE ADULT MANUAL RESUSCITATOR; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number AIRLIFE¿ ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Pulmonary Infarction (2021)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.At this time, no root cause could be determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the 2k8004 resus, adlt w/mask, resv bag reservoir on the ambu bags was wrapped at the distal end opening where the tubing goes through the reservoir, it was folded over blocking air from escaping causing excessive pressures which resulted in a pneumothorax with one patient.

Brand Name
AIRLIFE ADULT MANUAL RESUSCITATOR
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
MDR Report Key12525437
Report Number8030673-2021-00198
Device Sequence Number1113039
Product Code OEV
UDI-Device Identifier10190752114104
UDI-Public(01)10190752114104
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M
Device Catalogue Number2K8004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;